# SDR WXO2008F00000

- Difficulty date: August 9, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MAINT REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST. MAINT REMOVED AND REPLACED THE APPROPRIATE BATTERIES IN THE POWER SUPPLY BATTERY PACK. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 33-50-00. THE AIRCRAFT HAS RETURNED TO SERVICE. (K)
